MathSciNet Relay Station
MathSciNet bibliographic data
MR1234629 (95f:03082) 03E35 (03E05 03E40)
Keremedis, Kyriakos On the covering and the additivity number of the real line. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1583–1590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement